# SDR CA980622022

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 74295
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A DIFFERENTIAL PRESSURE CHECK ON NR 2 CYLINDER WAS 32/80.  REMOVAL AND DISASSEMBLY OF THE CYLINDER FOUND THE EXHAUST VALVE LEAKING, CORROSION AND EXHAUST LEAK IN THE AREA OF THE COOLING FINS.
